# SDR AALA20120427001

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT OUTBOARD LOWER CORNER OF VAPOR BARRIER WEB BAY 2L.  IT EXTENDS UP AND INBOARD 9.50 INCHES TO INBOARD LOWER CORNER OF WEB BAY 1L, FROM HERE IT TRAVELS 15.25 INCHES UP KEEL BEAM STIFFENER AND APPROXIMATELY 3 INCHES OUTBOARD ENDING AT TOP OF VAPOR BARRIER WEB PANEL.  INSTALLED VAPOR BARRIER WEB FULL CROSS BRACE REPAIRS IN BAYS 1L, 2L AND 4L PER SRM 57-10-10-2R-2.
